# SDR CALA0600212

- Difficulty date: June 14, 2006
- Submitted: June 16, 2006
- Operation: Air carrier
- Aircraft: N12238
- Make and model: Boeing 737824
- Aircraft serial: 28808
- Aircraft time: 21,880 hours, 7,789 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: 6454051
- Condition: Faulty
- Location: Cabin
- Part time: 21,880 hours, 7,789 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

A PASSENGER SEATED AT ROW 14 REPORTED A BURNING RUBBER ODOR AT 1400 FT.  BOTH RECIRCULATION FANS WERE SHUT OFF AND THE ODOR DISSIPATED.  THE ODOR RETURNED AT 1600 FT AND THE ODOR DISSIPATED AGAIN AFTER TURNING THE PACKS ON HIGH.  THE FLIGHT WAS CONTINUED TO ITS DESTINATION WITHOUT FURTHER OCCURRENCE.  MAINTENANCE FOUND THE RT AIR DISTRIBUTION FAN AT FAULT.  THE FAN WAS PLACARD INOPERATIVE.
